# SDR DALA2023101308431

- Difficulty date: September 19, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 LENGTH OUT OF LIMITS (PIN EXTENSION) OF ROTARY SNUBBER AT 4R DOOR. (IN REF AMDS). CORRECTIVE ACTION: SUMMARY OF NRC 00063: ROTARY SNUBBER AT 4R DOOR WAS REPLACED PER B757-200 AMM 52-11. (2977897)
